# SDR SWAA2023101101367

- Difficulty date: September 16, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N8712L
- Make and model: Boeing 737-8
- Aircraft serial: 36930
- Aircraft time: 13,027 hours, 5,853 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT RH TRANSITION ANGLE HAS CORROSION FROM STA 727D-727E<[01] UPDATED TOOL;[02] REMOVED CORROSION; MAX MATERIAL REMOVED .005 ORIGINAL THICKNESS .040. OUT OF LIMITS PER SRM 53-00-53-1A-2;[03] INSTALLED RH REPAIRED TRANSITION ANGLE @STA 727+4 TO STA 727F +10 IAW SRM 53-00-53-2R-5. REFERENCE LINE 2008 [TTG8Q00NFSD8];[04] INSPECTED WORK IN C/A #3 (RII);[05] PARTS UPDATE;[06] VERIFIED PARTS UPDATE IN C/A #5
